MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS RF WIRE KIT; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, INCLUDING CONNECTOR

BAYLIS MEDICAL COMPANY INC. VERSACROSS RF WIRE KIT; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, INCLUDING CONNECTOR
Model Number VXW-35-230-P-WM
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While there was no patient injury report, baylis medical company inc.Has decided to report this event due to the 20-minute procedural delay.A dhr review was completed and the device fulfilled all requirements prior to release.
 
Event or Problem Description
A 20-minute procedural was reported for the versacross rf wire kit (containing the versacross rf wire and an rfp-100a connector cable (connector cable)) where the connector cable was not able to establish a connection when connected to the versacross rf wire and compatible rf generator during a left-atrial appendage closure (laac) procedure.While attempting to complete the transseptal puncture, the versacross wire was positioned on the septum and was then connected to the generator through the connector cable.However, the generator did not recognize that the device was connected.The connector cable was disconnected and reconnected, however, the generator still did not detect the device.The grounding pad that was connected to the generator was also swapped out and the generator was replaced with a second generator.However, the issue continued to persist.An nrg transseptal needle and connector cable (baylis medical company inc.) were opened and connected to the first generator and the transseptal puncture was successfully completed.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay.

Brand Name
VERSACROSS RF WIRE KIT
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, INCLUDING CONNECTOR
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
5959 trans-canada highway
montreal, quebec H4T 1-A1
CA   H4T 1A1
MDR Report Key16117816
Report Number3019751610-2023-00006
Device Sequence Number20939303
Product Code DSA
UDI-Device Identifier00685447011118
UDI-Public(01)00685447011118(17)250526(10)VXFB250522
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K023334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberVXW-35-230-P-WM
Device Lot NumberVXFB250522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown